# SDR CA000530008

- Difficulty date: May 3, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bolt
- Part number: HZ010H0004002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT WING AFT UPPER ATTACH BOLY FOUND CORRODED, NEW BOLT INSTALLED.
